# SDR FDEA201406231533

- Difficulty date: June 23, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 66,193 hours, 23,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COURIER SEAT TRACK HAS CORROSION AT BS 345, LBL 4.  REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK AT BS 345 LBL 4 IAW B757 DWG 3504-NC-2, B757 SRM 51-40-05, & 51-40-02.
